# SDR SWAA2022021614002

- Difficulty date: June 27, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 34,981 hours, 22,977 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL PER AMM 53-31-31.
